Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hello I believe I can help you with your concern
I am so sorry that you and your husband are having these difficulties in your relationship, I can understand how that would be distressing to you
So I would like to make sure I am understanding this correctly, your husband used the Viagra to masturbate about this dominant sexual partner?
Yes, I believe so
Okay, that is usually not what most men would use Viagra for, but to each his own. I can understand your concern and yes your husband does feel rejected so many times that it is hard for him to achieve a sexual arousal with you, but that does not mean it always has to be that way.
Have you two thought about possibly seeing a Sexual Therapist to help with this issue and reinvigorate that sexual passion you both once had?
No I really do not think that would work. He wouldn't agree. He has said over and over that it will take time but I do not believe him. I think he is so entrenched with what he has developed that it's hard for him to switch off. That's were I feel the problem really is.
I can understand that, but if he does not try with you through sexual intercourse, foreplay, initmacy, and continues to revert to this behavior that he has been doing for years, as it appears, than he will continue to be addicted to this and will not go back to being sexually intimate with you. This is why I felt a therapist would benefit both of you
Because you cannot force the change in him, he must be motivated to change himself
Well I will keep that in mind. Certainly, if I see no change in him towards me, then I will definitely mention it. Just wondering how long should I give him to try and make a turnaround.
Well it has been a few weeks already based on your question, so 4-6 more weeks then for him to at least be trying and making an effort to be intimate with you again. There is no easy fix here and this will take time, but you both can get there. Also because he is no stranger to medication, there is an antidepressant called Wellbutin that can actually increase his libido and may help him be more intimate with you too